Things haven’t been going well for a while now. I’ve had this rash that has gotten progressively worse. When I saw my family doctor he didn’t think too much of it, and prescribed me some ointment and sent me on my way.

I’ve also been through a ton of very stressful things this last month or more and so I wasn’t going to rule out that maybe this rash was stress induced. Same with my dietary changes I had made.

Went away to Texas for a few days and my rash was still with me, its intensity had increased and I was not taking Claritan for the itching. When I returned home, I was now taking Benedryl AND Claritan. I am covered in dots on my legs, arms, under my arms, down my ribcage and my upper back/neck.

Where am I going with this you wonder? I had my routine psychiatrist appointment last Friday, he saw my rash and commented on it. During our conversation he advised me would be abruptly removing me from my mood stabilizer Lamotrigine. One of the side effects with Lamotrigine to be aware of is a rash and any kidney issues. Now I felt confident that this rash was not anything to do with what Dr. M was thinking, but he is my psych and I will abide by his request.

Saturday morning I head back to my family doctor, I no longer can take this scratching on top of now the removal of my mood stabilizer. Dr. C examines everywhere and says he is going to take a skin sample. So he freezes an area and takes what he needs. He tells me he feels very confident that what I have is SCABIES!

So now I am off my mood stabilizer and I have a bug that I have no idea where I got it from. The last time I felt this way was when I picked up bed bugs and I was mortified.

My moods have been swinging. Today they are low, very depressive; I’ve had bouts of anger as well. I’ve contacted my psych and we spoke about this, this afternoon. Don’t get me wrong I understand why he removed me abruptly, what I want to know is, what are we going to do so I don’t feel like I am going off the deep end!

Image

Advertisements